# SDR FDEA202104080851

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,155 hours, 26,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1380 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION OF EXISTING REPAIR LOCATED ON FUSELAGE SKIN AT   STA 1380 STR 14L FOUND MULTIPLE TOOLING MARKS ON REPAIR DOUBLER ACCOMPLISHED FEDEX EA F-5330-T0309534-P6 FUSELAGE - PLATES AND SKINS - LOWER SKIN   PANEL CORROSION AND DENT REPAIR AT LAP JOINT STA 1180 TO STA 1459 S 14L
